Vol. 85, No. 1, 1979

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Une généralisation du théorème de Gleason-Kahane-Żelazko pour les algèbres de Banach

B. Aupetit

Vol. 85 (1979), No. 1, 11–17
Abstract

Let A and B be complex Banach algebras with identity and suppose that B has a separating family of finite dimensional irreducible representations. If T is a linear mapping from A onto B such that x invertible in A implies Tx invertible in B then we have Tx = (T1)Sx, for every x in A, where S is a Jordan morphism.

Mathematical Subject Classification 2000
Primary: 46H05
Milestones
Received: 13 September 1977
Revised: 10 May 1979
Published: 1 November 1979
Authors
B. Aupetit